# SDR USAA920081840

- Difficulty date: October 9, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 27,755 hours, 9,875 cycles
- System (JASC): 2565 · Escape Slide
- Part: Safety Wire
- Condition: Broken
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 31517121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11, SAFETY WIRE BROKEN ON BOTTOM REAR OF PACK.  THE SAFETY WIRE HOLDS THE PAWL IN PLACE, HOLDING THE RETAINING PINS OF THE SLIDE.  REPLACED SLIDE WITH BROKEN PAWL SAFETY WIRE WITH A NEW SLIDE.  INSTALLED BY ROUTINE JOB CARD RT AFT PAX /CREW DOOR LOBE AND OPERATIONAL CHECKS.
